# SDR GTIA2019120234826

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 9,346 hours, 4,184 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"FLIGHT ATTENDANTS NOTICED SMELL IN CABN WHEN GEAR EXTENDED ON APPROACH.-REF TSM 05-50-00-810-831-A.  PERFORMED OPS TEST OF THE CONDITIONAL SERVICE AIR SYSTEM WITH BLEED, FOUND NO SIGNS OF CABIN ODOR WITH AEROTRACER
OK FOR SERVICE.  IAW AMM 21-58-00."
